Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 52, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 26, 2011, 5:16 PM EDT for Indiana County, Pennsylvania. It was in force for 14 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 5:16 PM EDT (21:16 UTC)
- Expired
- Apr 26, 2011, 5:30 PM EDT
- In force
- 14 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
County Indiana County, PA
The radar
The State College radar (KCCX), 82 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 5:25 PM EDT | TSTM WND DMG | Strongstown, PA | TOP OF TREE BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:49 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 436 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
022
WUUS51 KPBZ 262116
SVRPBZ
PAC063-262130-
/O.NEW.KPBZ.SV.W.0052.110426T2116Z-110426T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
516 PM EDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
* UNTIL 530 PM EDT
* AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR YELLOW CREEK STATE PARK...
MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
YELLOW CREEK STATE PARK... CLYMER...
GLEN CAMPBELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WIND AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR WESTERN MARYLAND AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 4063 7884 4055 7888 4052 7891 4046 7907
4059 7916 4084 7881 4084 7880 4072 7880
TIME...MOT...LOC 2116Z 237DEG 35KT 4057 7898
$$
AAS1 follow-up statement
520
WWUS51 KPBZ 262123
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
523 PM EDT TUE APR 26 2011
PAC063-262130-
/O.CON.KPBZ.SV.W.0052.000000T0000Z-110426T2130Z/
INDIANA PA-
523 PM EDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR INDIANA COUNTY...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NOLO...MOVING
NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
YELLOW CREEK STATE PARK... CLYMER...
GLEN CAMPBELL...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
IN ADDITION...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLUS HEAVY DOWNPOURS CAN CAUSE PONDING OF WATER ON ROADS AND LOW
VISIBILITY. MOTORISTS...PULL OVER IF YOU MUST.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR WESTERN MARYLAND AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
LAT...LON 4063 7884 4055 7888 4052 7891 4046 7907
4052 7910 4063 7908 4084 7881 4084 7880
4072 7880
TIME...MOT...LOC 2122Z 237DEG 35KT 4060 7891
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:28 PM EDT, 48 minutes earlier.
Area forecast discussion, Apr 26, 4:28 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 428 PM EDT TUE APR 26 2011 .SYNOPSIS... PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY WHEN A STRONG COLD FRONT WILL CROSS THE REGION. MILD TEMPERATURES AHEAD OF THE FRONT WILL FALL BELOW NORMAL BEHIND IT FOR LATE WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... SCATTERED STRONG THUNDERSTORMS AHEAD OF AREA OF SHOWERS ASSOCIATED WITH SHORTWAVE WILL MOVING ACROSS OHIO VALLEY WILL CONTINUE INTO LATE EVENING BEFORE A BRIEF LULL. EVENING UPDATE TO TWEAK POPS AND TEMPERATURES BUT NO MAJOR CHANGES. UPDATED HWO FOR MODERATE RISK OF SEVERE ON WEDNESDAY. SURFACE LOW WILL MOVE INTO LOWER OHIO VALLEY WEDNESDAY SPREADING ANOTHER ROUND OF SHOWERS AND STORMS ACROSS REGION. TEMPERATURES WILL CONTINUE TO AVERAGE ABOVE NORMAL. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... UPPER TROF WILL BE MOVING EAST ACROSS THE OHIO VALLEY THROUGH THURSDAY WITH SHOWERS AND STORMS, POTENTIAL SEVERE STORMS, AND THE THREAT OF FLOODING ESPECIALLY LATER WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. FRONT WILL SWEEP ACROSS REGION THURSDAY MORNING WITH MUCH COOLER AIR AND A FEW SHOWERS IN THE AFTERNOON BELOW CLOSED LOW ALOFT. UPPER LOW WILL GRADUALLY LIFT NORTHEAST WITH LOWERING SHOWER CHANCES THURSDAY NIGHT INTO FRIDAY MORNING. TEMPERATURES WILL COLL TO BELOW NORMAL THURSDAY AND FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... HIGH PRESSURE WILL EXTEND NORTH FROM THE SOUTHEASTERN UNITED STATES...KEEPING CONDITIONS DRY SATURDAY INTO SATURDAY NIGHT. THE 00Z GEFS/12Z GFS BRINGS A COLD FRONT INTO THE FORECAST AREA BY SUNDAY MORNING...BUT THIS IS MUCH FASTER THAN THE 00Z CANADIAN/ECMWF. WILL STICK WITH THE SLOWER SOLUTION...SIMILAR TO YESTERDAY/S FORECAST. THIS INTRODUCES POPS BY SUNDAY MORNING...AND BRINGS THE FRONT THROUGH MONDAY NIGHT INTO TUESDAY MORNING. ONCE THE COLD FRONT PASSES...HIGH PRESSURE WILL THEN BUILD INTO THE REGION FROM THE PLAINS. TEMPERATURES SHOULD BE SEASONABLE. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO THIS EVENING AT ALL PORTS...WITH MVFR/IFR CONDITIONS IN STORMS. VFR CONDITIONS ARE EXPECTED OUTSIDE OF THUNDERSTORMS. WINDS WILL DROP TO 5-10 KTS OVERNIGHT...BUT WILL BECOME STRONG TOMORROW. TAFS OF 15G28KT COULD BE ON THE CONSERVATIVE SIDE...WITH SOME MODELS SHOWING WIDESPREAD 35-40 KTS POSSIBLE. THIS COULD CAUSE CROSS WIND ISSUES ON SEVERAL AREA RUNWAYS. WAVE OF LOW PRESSURE FORMING ALONG A COLD FRONT WILL KEEP RESTRICTIONS IN THE FORECAST INTO THURSDAY NIGHT. LESS CERTAINTY AS TO WHETHER STRATUS AND SHOWERS WILL PERSIST THROUGH FRIDAY. HIGH PRESSURE WILL BRING CLEAR WEATHER ON SATURDAY...WITH A COLD FRONT LIKELY STAYING WEST OF THE FORECAST AREA FOR SUNDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Apr 26, 4:26 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 426 PM EDT TUE APR 26 2011 PAZ014-020-021-029-031-WVZ021-022-272030- BUTLER-BEAVER-ALLEGHENY-WASHINGTON-GREENE-MARION-MONONGALIA- 426 PM EDT TUE APR 26 2011 ...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY EVENING. THE PRIMARY SEVERE THREAT WILL BE DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-PAZ009-015-016-022-023-073>076-WVZ023-041-272030- GARRETT-FOREST-CLARION-JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-PRESTON-TUCKER- 426 PM EDT TUE APR 26 2011 ...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY EVENING. THE PRIMARY SEVERE THREAT WILL BE DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057>059-068-069-PAZ007-008-013-WVZ001>004-012- 272030- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-LAWRENCE- HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL- 426 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY EVENING. THE PRIMARY SEVERE THREAT WILL BE DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Apr 26, 3:23 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
323 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND DMG WILEYVILLE 39.63N 80.67W
04/26/2011 WETZEL WV 911 CALL CENTER
TREES DOWN IN WILEYVILLE AND ALSO ALONG ROUTE 20
&&
EVENT NUMBER PBZ1100673
TGREENSpecial weather statement, Apr 26, 3:43 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 343 PM EDT TUE APR 26 2011 MDZ001-PAZ009-014>016-020>023-029-031-073>076-WVZ021>023-041- 262145- GARRETT-FOREST-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-MONONGALIA- PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...TIONESTA... BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...WAYNESBURG...FAIRDALE...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...LIGONIER... DONEGAL...NEW FLORENCE...ACME...CHAMPION...UNIONTOWN... CONNELLSVILLE...POINT MARION...NORMALVILLE...FARMINGTON... OHIOPYLE...MARKLEYSBURG...FAIRMONT...MORGANTOWN...KINGWOOD... TERRA ALTA...PARSONS...DAVIS...THOMAS 343 PM EDT TUE APR 26 2011 SCATTERED STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND EVENING. WIND GUSTS TO 40 MPH...SMALL HAIL...AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE WITH THESE STORMS. SOME STORMS MAY REACH SEVERE LEVELS INTO THE EVENING HOURS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9PM THIS EVENING OR UNTIL THE WATCH IS CANCELED. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Local storm report, Apr 26, 4:15 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
415 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG STAR JUNCTION 40.06N 79.76W
04/26/2011 FAYETTE PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER PBZ1100674
TGREENLocal storm report, Apr 26, 4:28 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
428 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL GREENSBURG 40.30N 79.54W
04/26/2011 E0.88 INCH WESTMORELAND PA TRAINED SPOTTER
&&
EVENT NUMBER PBZ1100675
XXLocal storm report, Apr 26, 4:48 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
448 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST 1 WSW LAWSON HEIGHTS 40.29N 79.40W
04/26/2011 M64 MPH WESTMORELAND PA AWOS
LATROBE AIRPORT
&&
EVENT NUMBER PBZ1100676
XXLocal storm report, Apr 26, 5:00 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
500 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST GREENSBURG 40.30N 79.54W
04/26/2011 M53 MPH WESTMORELAND PA PUBLIC
ROOF AND TREE DAMAGE
&&
EVENT NUMBER PBZ1100677
TGREENThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:16 AM EDT | Special Weather Statement | PBZ | Clarion, Venango | 44 min |
| Apr 26, 8:47 AM EDT | Special Weather Statement | PBZ | Forest | 43 min |
| Apr 26, 12:55 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Washington | 35 min |
| Apr 26, 1:30 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Butler | 45 min |
| Apr 26, 2:15 PM EDT | Special Weather Statement | PBZ | Clarion, Forest, Venango | 60 min |
| Apr 26, 2:20 PM EDT | Special Weather Statement | PBZ | Westmoreland | 40 min |
| Apr 26, 2:47 PM EDT | Special Weather Statement | PBZ | Greene | 58 min |
| Apr 26, 3:01 PM EDT | Special Weather Statement | PBZ | Indiana | 14 min |
| Apr 26, 3:02 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 43 min |
| Apr 26, 3:50 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 40 min |
| Apr 26, 4:28 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 47 min |
| Apr 26, 4:44 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Indiana, Westmoreland | 46 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.